# SDR DALA2025102707874

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 95,254 hours, 12,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 2R OVERHEAD EMERGENCY LIGHT BROKEN AND HANGING. CORRECTIVE ACTION: REPLACED OVERHEAD EMERGENCY LIGHT AT 2R IAW A330 AMM 33-51. OPS GOOD. (7953219)
